# SDR 2002FA0000741

- Difficulty date: May 31, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Aircraft: N2966B
- Make and model: Beech D35
- Aircraft serial: D3607
- Engine: Cont E18511
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8773
- Part serial: TF450731
- Condition: Broken
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FOLLOWING AN INFLIGHT ENGINE STOPPAGE, THE AIRCRAFT WAS FORCED TO MAKE AN UNSCHEDULED LANDING CAUSING SUBSTANTIAL DAMAGE TO THE AIRCRAFT. THE AIRCRAFT ENGINE WAS SENT TO A FACILITY APPROVED BY THE NTSB TO DETERMINE CAUSE OF THE ENGINE FAILURE. DURING THIS TIME IT WAS DISCOVERED THAT THE ENGINE DRIVEN FUEL PUMP WAS BROKEN. THE AIRCRAFT HAD PLENTY OF FUEL AT THE TIME OF THE ACCIDENT. THE FUEL PUMP WAS SENT TO THE NTSB LABORATORY FOR EXAMINATION BY THE METALLURGISTS.
